# SDR SWAA970639

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Engine: Ge CFM563B1
- System (JASC): 7250 · Turbine Section
- Part: Hpt Blade
- Part number: 332A1000
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACING NUMBER 1 ENGINE DUE TO BORESCOPE FINDINGS, HPT BLADE DAMAGE.  REPLACED ENGINE ASSEMBLY PER BOEING M/M.
